https://www.pharmacytimes.com/contributor/timothy-o-shea/2016/02/10-scariest-prescription-drug-side-effects

Feb 1, 2016 ... The following is a list of 10 harmful and potentially deadly side effects of commonly prescribed medications. 1. Hallucinations Hallucinations ...

https://www.aao.org/eyenet/article/medication-related-visual-hallucinations-what-you-

“Visual hallucinations are commonly caused by certain medications and are even more likely when a patient is taking several meds,” said Dr. Fraunfelder.

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3295654/

Feb 15, 2012 ... Numerous medications were stopped before her physician realized the .... to cause visual hallucinations despite its common usage [3-5].

https://www.everydayhealth.com/senior-health-pictures/strange-side-effects-blame-it-on-the-medication.aspx

Some common drugs come with uncommon side effects. ... And while we usually associate hallucinations with recreational drugs like LSD, one well-known ...

https://www.webmd.com/schizophrenia/what-are-hallucinations

Nov 11, 2018 ... This medicine has been effective in treating hallucinations and delusions linked to psychosis that affects some people with Parkinson's disease.

https://www.nhs.uk/conditions/hallucinations/

They're common in people with schizophrenia, and are usually experienced as hearing ... hearing voices; drug-induced hallucinations; hallucinations and sleep  ...

https://www.healthline.com/symptom/hallucinations

Aug 8, 2016 ... Hallucinations are sensations that appear real but are created by your mind. ... Alzheimer's disease (AD), the most common cause of dementia, is a ... Marijuana is the most commonly used illicit drug in the United States.

https://www.worstpills.org/includes/page.cfm?op_id=459

As discussed in Part I of this series, there are many drugs that cause delirium and dementia (see ... Drug-induced cognitive impairment is most commonly linked to ... including sweating, agitation, confusion, hallucinations and even seizures.

https://www.uspharmacist.com/article/nonpsychotropic-medicationinduced-psychosis

Nov 17, 2014 ... ADEs have been identified as the most common cause of postdischarge ... or medication-induced psychotic disorder: hallucinations and/or ...

https://www.medindia.net/drugs/side-effects/hallucinations.htm

List of drugs associated with a side effect named as Hallucinations and related ... Most Common- High body temperature, hallucinations, abnormal heart rhythm, ...